Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2008 January-February;74(1-2) > Minerva Anestesiologica 2008 January-February;74(1-2):41-5

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

CASE REPORTS  


Minerva Anestesiologica 2008 January-February;74(1-2):41-5

lingua: Inglese

Serotonin syndrome caused by olanzapine and clomipramine

Verre M., Bossio F., Mammone A., Piccirillo M., Tancioni F., Tortorella V., Varano M.

Anaesthesiology and Intensive Care Unit, S. Giovanni di Dio Hospital, Crotone, Italy


FULL TEXT  


We describe a case of severe serotonin syndrome. The patient was simultaneously taking the atypical antidepressant olanzapine and a tricyclical antidepressant, clomipramine. Symptoms included altered mental state resulting in coma, myoclonus, hyperreflexia, diaphoresis, diarrhoea, disorientation and fever. After suspension of antidepressant drugs, intensive symptomatic treatment and administration of biperiden and cyproheptadine, the patient’s condition improved.

inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail